MAUDE Adverse Event Report: Inogen, Inc. Inogen At Home Oxygen Concentrator

Inogen, Inc. Inogen At Home Oxygen Concentrator
Model Number GS-100
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device was not producing enough oxygen for the patient and the device was displaying the low oxygen error message.As a result, the patient was sent to the hospital and discharged the same day.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.

Brand Name
Inogen At Home Oxygen Concentrator
Common Device Name
Inogen At Home Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50216257
Report Number3004672275-2026-00244
Device Sequence Number6099671
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown